# SDR 9715251234

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46912
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1501-1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON LONGERON 31R, FS 1501 TO 1521.  REPAIRED PER EA 12-150970.
